Jump to content

Photo

Red Face after applying moisturizer


This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 sballgirl23

sballgirl23

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 78
    Likes: 0
About Me
  • Joined: 23-March 06

Posted 23 March 2006 - 05:38 PM

I don't know what it is but my face gets red, like I have a sunburn, after I apply my moisturizer. Sometimes is stings a little, but for the most part just red. It’s irritating because I go to work all red faced. I’m using Neutrogena Oil Free moisturizer along with the bp and gentle cleanser. Plus, my chin (which is currently where I have the most breakouts) is really, really dry. I think it's because I am using too much bp, but I have been on the regimen for 4 weeks now. Anyone else have this problem?

Thanks!
Morning:
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol
Dan's BP gel

Afternnoon (before gym):
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol

Night:
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol
Eucerin Skin Renewal

Status: 100% clear in 4 months. No Active spots, just redmarks.


#2 Bradlee

Bradlee

    Used CSR Regimen Since January '06

  • Veteran Members
  • Posts & Likes
    Posts: 214
    Likes: 0
About Me
  • Joined: 17-February 06

Posted 23 March 2006 - 05:39 PM

How much BP are you using?


#3 longshot

longshot

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 935
    Likes: 0
About Me
  • Joined: 23-March 06

Posted 23 March 2006 - 06:04 PM

I had red-face syndrome after using moisturizer. Additionally, my face really burned. I changed moisturizers, went through three and finally found one that didnt bother me. I think it's just a matter of finding something that doesn't irritate your skin. I started with the Cetaphil moisturizer since I use the Cetaphil face wash and really like it, but that really burned my face so I changed to a Neutrogena moisturizer and it still made my face red even though the burning sensation was gone. Finally, I went with a different Neutrogena mositurizer (Neutrogena Healthy Skin face lotion with spf 15), and the redness is gone. I don't really like the way this lotion smells, but it doesn't make my red so I'm sticking with it for now. I can't wait until Dave comes out with a moisturizer.

#4 sballgirl23

sballgirl23

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 78
    Likes: 0
About Me
  • Joined: 23-March 06

Posted 23 March 2006 - 06:55 PM

QUOTE(Bradlee @ Mar 23 2006, 03:39 PM) View Post

How much BP are you using?


Probably too much for the amount of moisturizer I use. I am trying to go by Dan's guidelines. I am just really frustrated with my chin right now and am hitting it hard with the BP.

I'll try another Neutrogena moisturizer. I tried the Cetaphil one as well, but still red. Thanks for the tip.

Morning:
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol
Dan's BP gel

Afternnoon (before gym):
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol

Night:
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol
Eucerin Skin Renewal

Status: 100% clear in 4 months. No Active spots, just redmarks.


#5 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,200
    Likes: 223
About Me
  • Joined: 27-February 05

Achievements

     

Posted 23 March 2006 - 07:53 PM

same thing happened to me at the beginning of the Regimen. My face got real read and burned feeling after applying moisturizer. Had to switch.
So, yea, go ahead and try another.





We're all in this together.


#6 danjapan

danjapan

    Blahhhhh

  • Veteran Members
  • Posts & Likes
    Posts: 91
    Gallery Images: 8
    Likes: 0
About Me
  • Joined: 06-February 06

Posted 23 March 2006 - 07:55 PM

same for me, its been almost 2 months and i still get red... its not the bp cause it doesnt make my face red after the bp... just the moisturizer... im using eucerin ... thinking about trying neutrogena aha

#7 sballgirl23

sballgirl23

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 78
    Likes: 0
About Me
  • Joined: 23-March 06

Posted 03 April 2006 - 12:36 PM

Ok, I think I figured out what is happening here. I was running late this morning to work (damn time change!) and I didnt get to apply my BP so I just grabbed the first one handy (Neutrogena 2.5%). So, I get to work, put on my BP and wait 15 mins for the moisturizer. Ya, ok, face burning, face red! So, I guess for whatever reason, my face just doesn't like the combination of the Neutrogena products. I have been using Dan's BP for a week and my face didnt' get red or burn when I put on the moisturizer. Whodathought?
Morning:
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol
Dan's BP gel

Afternnoon (before gym):
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol

Night:
Murad Clarifying Cleanser
Swipe problem areas with rubbing alcohol
Eucerin Skin Renewal

Status: 100% clear in 4 months. No Active spots, just redmarks.


#8 caffeinefree

caffeinefree

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 459
    Gallery Images: 7
    Likes: 0
About Me
  • Joined: 28-April 05

Posted 03 April 2006 - 09:13 PM

A lot of people have the same problem with the Neutrogena Oil-Free. I know when I was using it, I was beet red for at least 20 minutes after applying. I still get it to some extent whenever I use a moisturizer with SPF, but Neutrogena was the worst.
Morning:
-Cetaphil Gentle Skin Cleanser
-CSR Gel
-Cetaphil Moisturizing Lotion + Neutrogena Ultra Sheer Dry-Touch Sunblock SPF 55

Evening:
-Cetaphil Gentle Skin Cleanser
-CSR Gel
-Cetaphil Moisturizing Lotion + 8% Walgreens AHA cream

#9 SarahBella

SarahBella

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 03-April 06

Posted 03 April 2006 - 10:29 PM

I would sometimes get a red face too when I was on it.

I just try to wash a little less frequently, and not so "hard."

razz.gif
Love, Live, and Enjoy. It will be over before we know it.

Acne Sucks, everyone knows it.

Accutane is OVVER-RATED!

I am currently taking the new Acne Treatment.

So far it has helped pretty substantially, I would recommend it.

I also use Nutrogena Mosturizer and Facewash to supplement the pills.

#10 Janiet53

Janiet53

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,294
    Gallery Images: 9
    Likes: 0
About Me
  • Joined: 26-December 05

Posted 03 April 2006 - 11:46 PM

You could try leaving it a little longer after applying BP before you apply moisturiser. I nothiced last week that my face was looking a little red after I'd put on my moisturiser so I left some more time imbetween and its much better now! smile.gif


Started 20-12-2005
My regimen (Once a day at night, as I only have very mild acne):

Simple Cleansing Wipes
CSR BP gel
Eucerin Dry Skin Relief Face Cream


Members of the super sexy Acne.orgy pile- Raleigh, BFGUITAR, Beanz, Calibos, Coughdrop, Donkey, Beejay, Posh, Janiet53, Erniemccrazyface, Intoxifornication, Ronaldo, Realist, Mask, Femina_Mala_Est, Cookiekiss,
Chipmunk Spunk, YahYah, Mandy, Spike Rules89, Gregb, SunnyGorilla


#11 fmxkid

fmxkid

    hakunamatata, it means no worries

  • Veteran Members
  • Posts & Likes
    Posts: 450
    Gallery Images: 12
    Likes: 1
About Me
  • Joined: 08-February 06

Posted 07 April 2006 - 02:38 AM

i really dont think its the moisterizer, my face got red and a tiny bit stingy when i put on the moisterizer...the ucerien kind...but only, with the bp under it.seriously i think its just the mixture of the two...i'm thinkin about chabgin to another moisterizer but change from what i have experienced is quite frightning lol
LIVE and LEARN